# SDR R61A2023011000059

- Difficulty date: January 5, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 22,517 hours, 15,223 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P02
- Part serial: 4120T01P02
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 15,636 hours, 15,636 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE 1 SHUTDOWN IN FLIGHT WITH ENG 1 FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E1 FADEC AND FMU.
